MathSciNet Relay Station
MathSciNet bibliographic data
MR1970495 34C10
Rogovchenko, Svitlana P.; Rogovchenko, Yuri V. Oscillation theorems for differential equations with a nonlinear damping term. J. Math. Anal. Appl. 279 (2003), no. 1, 121–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement